# SDR SIMA20170123001

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,154 hours, 27,052 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200107078
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 2 OVERTEMP IN ICING CONDITION. T/S IAW FIM 36-11-00-810-804-A. REMOVED AND REPLACED FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06.
